# SDR 95ZZZX2998

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8499K
- Make and model: Scwzer G164B
- Aircraft serial: 720B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Condition: Seam Split
- Location: Eng Oil
- Part time: 5,000 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O, A

## Discrepancy

OIL COOLER SPLIT THE SEAM WELD ON TAKEOFF.  PILOT NOTED LOSS OF TORQUE PSI IMMEDIATELY FOLLOWED BY ILLUMINATION OF LOW OIL PSI LIGHT.  PILOT DUMPED LOAD AND MADE AN EMERGENCY LANDING.  NEW OIL COOLER INSTALLED AND SPLIT THE SEAM WELD DURING START.  SUSPECTED AEROQUIP QUICK COUPLER ON OIL COOLER RESTRICTING FLOW CAUSING EXCESSIVE PRESSURE IN COOLER.  SUBMITTER SUGGESTS REMOVING QUICK COUPLERS.
